# SDR REXA2021050400142

- Difficulty date: March 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK BEGINNING AT APPROX FS 581.00 CORRODED IN SEVERAL LOCATIONS. - REMOVED AND REPLACED R/H SIDE SEAT TRACK BEGINNING AT APPROX. FS 581.00 IAW AMM 53-00-49-000-801 AND 53-00-49-400-801(A17).
